# SDR SWIA2019072346086

- Difficulty date: July 22, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 42,303 hours, 36,136 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DID NOT EXTEND ON FIRST ATTEMPT. GEAR HANDLE WAS RAISED UNTIL ALL GEAR SHOWED UP. THE GEAR WAS LOWERED AND SHOWED DOWN AND LOCKED. (FLT#5063) FO: 07/23/2019 CLOSED REMOVED AND REPLACED LEFT MAIN GEAR UPLOCK ASSY. OPS CHECKS GOOD NO LEAKS NOTED AT THIS TIME. COMPLIED WITH GEAR SWINGS AND OPS CHECK FREE FALL.
